# SDR DALA2024022102443

- Difficulty date: February 17, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 75,656 hours, 28,843 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

SHIP 6709 -FCNT/DE- TRAILING EDGE FLAP DISAGREE ON APPROACH. CORRECTIVE ACTION: T/S PER FIM. FLAPS OPERATIONALLY CHECK GOOD.
